Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 302542, 8 pages
http://dx.doi.org/10.1155/2014/302542
Research Article

Global Uniform Asymptotic Stability of a Class of Switched Linear Systems with an Infinite Number of Subsystems

1Department of Electrical and Computer Engineering, Science and Research Branch, Islamic Azad University, Tehran 14515-775, Iran
2Department of Electrical Engineering, Amirkabir University of Technology, Tehran, Iran
3The Center of Excellence on Control and Robotics, Department of Electrical Engineering, Amirkabir University of Technology, Tehran, Iran
4Department of Mathematics, Bu-Ali Sina University, Hamedan, Iran

Received 31 December 2013; Revised 9 March 2014; Accepted 28 March 2014; Published 19 May 2014

Academic Editor: Ryan Loxton

Copyright © 2014 L. F. Araghi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. F. Araghi, A. A. Suratgar, and E. Feizi, “Global Uniform Asymptotic Stability of a Class of Switched Linear Systems with an Infinite Number of Subsystems,” Abstract and Applied Analysis, vol. 2014, Article ID 302542, 8 pages, 2014. doi:10.1155/2014/302542